Liendo Rojas, Alvaro Patricio

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2015 | 2012


Kutzschebauch, Frank; Leuenberger, Matthias; Liendo Rojas, Alvaro Patricio (2015). The algebraic density property for affine toric varieties. Journal of pure and applied algebra, 219(8), pp. 3685-3700. North-Holland 10.1016/j.jpaa.2014.12.017


Liendo, Alvaro (2012). Roots of the affine Cremona group. Transformation groups, 16(4), pp. 1137-1142. Basel: Springer 10.1007/s00031-011-9140-y

González-Aguilera, Víctor; Liendo, Alvaro (2012). Automorphisms of prime order of smooth cubic n-folds. Archiv der Mathematik, 97(1), pp. 25-37. Basel: Birkhäuser 10.1007/s00013-011-0247-0

Provide Feedback